# SDR FDEA202202170316

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300*
- Aircraft serial: 543
- Aircraft time: 49,781 hours, 30,199 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 70390
- Condition: Failed
- Location: N/A
- Part time: 3,062 hours, 1,795 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MDIS  723     26-12  0793     17FEB22  MKE  FACT  U  AFTER SHUTTING DOWN ENG #1 GOT DC ESS ON BAT.  WITHIN APPROX 2 MINUTES, AVIONICS SMOKE CAME ON  WITH NO INDICATION OF SMOKE. PER CREW DEBRIEF.   FACT 17FEB22 14:48   MKE U  R&R AVIONICS SMOKE DETECTOR FLT COMPARTMENT 13WA  PER AMM 26_15_12_04_0. OPS NORMAL AT THIS TIME. THE  DC ESS BUS ON BAT WAS A NORMAL INDICATION DUE TO  AVIONICS SMOKE WARNING. AVIONICS SMOKE DETECTION  OPS NORMAL. A/C OK FOR SERVICE.
